It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-15-2001, 11:00 AM   #1
Newbie
 
Join Date: Oct 2001
Location: United Kingdom
Posts: 1
cheerysmile HB User
Red face dizzy and sick after coming off antidepressants

I've been taking paroxetine hydrochloride for 10 months and I've just stopped taking them. I did as my doc suggested and stepped down from 40mg a day to 30 20 then 10 before coming off them, and ever since i stopped taking them altogether I've been feeling increasingly dizzy and sick and now it's constant. I've gotta start taking fluoxetine in a couple of days and i wondered if anyone knows about these symptoms im having and whether they will go away soon!!!

 
Old 10-15-2001, 01:02 PM   #2
Inactive
 
Join Date: Mar 2001
Location: Rochester, NY
Posts: 176
Wowwweee HB UserWowwweee HB UserWowwweee HB User
Post

For some people, discontinuing or down-dosing an anti-depressant/anxiety medication can cause dizziness. However, you should really be speaking with your physician on this matter. I'd give him/her a call. If dizziness is a side-effect of reducing your medication, you should ask how long you will experience this symptom.

 
Sponsors Lightbulb
   
Old 10-15-2001, 02:48 PM   #3
Inactive
 
Join Date: Jul 2001
Location: Culpeper, Virginia USA
Posts: 8
rustypvc HB User
Post

I came completely off paxil and experienced the dizziness....I used, now by all means I am saying it worked for me and I am not a Dr...., motion sickness pills and it worked!!!!!Ask your Doc...

 
Old 10-15-2001, 02:50 PM   #4
Inactive
 
Join Date: Jul 2001
Location: Culpeper, Virginia USA
Posts: 8
rustypvc HB User
Post

I used motion sickness pills for my dizziness after coming off Paxil...Check it with your Doctor....It worked for me, but we are all different...Chris

 
Old 10-15-2001, 08:41 PM   #5
Newbie
 
Join Date: Oct 2001
Location: Danville, IN USA
Posts: 8
Author HB User
Post

You are going through withdrawals. I have tried to quit my Celexa and the same thing happens. I am stepping down very gradually, because I hate that feeling of achiness and dizziness. Its like the flu. The doctors say it does go away eventually, but that you will first experience the emotional and physical tailspin.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
dizzy, nausea, can't drive, can't get help babu357 Inner Ear Disorders 6 12-19-2006 06:16 PM
I'm sick of being sick!! AlwyzSick Chronic Fatigue 35 12-13-2006 08:18 AM
really dizzy :( Wendy88 Anxiety 5 09-07-2006 08:12 PM
Husband was sick on saturday and now still dizzy! manchak99 General Health 11 12-20-2005 11:15 AM
weird, fuzzy, disoriented,light-headed, dizzy fuz High & Low Blood Pressure 34 05-16-2005 04:15 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Administrator (48), Titchou (43), quincy (33), janewhite1 (32), JJ (28), ladybud (24), Misty800 (17), feelbad (15), ibake&pray (15), shisslak (14)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 06:08 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!